Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 3, 2014, 9:16 AM CDT for Bryan County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:16 AM CDT (14:16 UTC)
- Expired
- Apr 3, 2014, 10:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 170 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS54 KOUN 031416
SVROUN
OKC013-031515-
/O.NEW.KOUN.SV.W.0003.140403T1416Z-140403T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
916 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1015 AM CDT
* AT 916 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
LAKE TEXOMA...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...BENNINGTON...KEMP...
HENDRIX...BLUE...UTICA...ALBANY...CARTWRIGHT...EASTERN LAKE
TEXOMA...CALERA AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3385 9602 3386 9602 3384 9605 3384 9615
3375 9619 3377 9629 3370 9632 3370 9637
3378 9643 3377 9650 3382 9653 3385 9663
3388 9659 3393 9660 3416 9608 3392 9594
TIME...MOT...LOC 1416Z 246DEG 33KT 3383 9659
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
465
WWUS54 KOUN 031439
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
939 AM CDT THU APR 3 2014
OKC013-031515-
/O.CON.KOUN.SV.W.0003.000000T0000Z-140403T1515Z/
BRYAN OK-
939 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR BRYAN COUNTY...
AT 939 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ACHILLE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...BENNINGTON...KEMP...
HENDRIX...BLUE...UTICA...ALBANY...CARTWRIGHT...EASTERN LAKE TEXOMA...
CALERA AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3385 9602 3386 9602 3384 9605 3384 9615
3375 9619 3377 9629 3370 9632 3370 9637
3378 9643 3377 9650 3382 9653 3385 9663
3388 9659 3393 9660 3416 9608 3392 9594
TIME...MOT...LOC 1439Z 241DEG 34KT 3385 9636
HAIL...1.00IN
WIND...<50MPH
$$336
WWUS54 KOUN 031511
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1011 AM CDT THU APR 3 2014
OKC013-031520-
/O.EXP.KOUN.SV.W.0003.000000T0000Z-140403T1515Z/
BRYAN OK-
1011 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR BRYAN COUNTY WILL EXPIRE AT
1015 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3385 9602 3386 9602 3384 9605 3384 9615
3375 9619 3377 9629 3370 9632 3370 9637
3378 9643 3377 9650 3382 9653 3385 9663
3388 9659 3393 9660 3416 9608 3392 9594
TIME...MOT...LOC 1508Z 246DEG 33KT 3385 9636
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:43 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 3, 6:43 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 AM CDT THU APR 3 2014
.DISCUSSION...
REFER TO THE 12Z AVIATION FORECAST BELOW...
&&
.AVIATION...
MVFR/PATCHY IFR CIGS AND VSBYS ACROSS PARTS OF NRN/CNTRL OK THIS
MORNING. AS A COLD FRONT SLOWLY MOVES SOUTH THIS MORNING...EXPECT
LOW CIGS TO PERSIST THROUGH AROUND 15-16Z FROM SCNTRL THROUGH NRN
OK. AS SFC HEATING COMMENCES...CIGS SHOULD LIFT AND VSBYS IMPROVE.
GUSTY WEST/SOUTHWEST WINDS WILL BE PREVALENT LATE THIS MORNING
THROUGH THE AFTERNOON HOURS. COULD SEE GUSTS 25 TO 30 KT FROM
KLAW/KSPS UP THROUGH KOKC/KOUN. AT KGAG/KWWR...GUSTY NORTHWEST
WINDS WILL PREVAIL. WINDS WILL EVENTUALLY SHIFT TO THE NW AS THE
FRONT MOVES THROUGH ALL TERMINALS BY 00Z. THIS WILL BRING A RETURN
OF VFR CONDITIONS WITH MODERATE NW WINDS INTO THE OVERNIGHT HOURS.
&&
.PREV DISCUSSION... /ISSUED 413 AM CDT THU APR 3 2014/
DISCUSSION...
MAIN CONCERNS TODAY WILL CENTER ON THE POST DRYLINE/PRE FRONTAL
ENVIRONMENT...WHERE ENHANCED WILDFIRE POTENTIAL WILL EXIST MUCH OF
THE DAY. A SLIM SHOT AT ONE OR TWO SEVERE STORMS IS ALSO APPARENT
ACROSS EXTREME SOUTH-CENTRAL INTO SOUTHEAST OKLAHOMA.
THIS MORNING...A COLD FRONT EXTENDS ACROSS EXTREME NORTHWEST
OKLAHOMA. BEHIND THE FRONT...TEMPERATURES HAVE FALLEN INTO THE 40S
AND 50S...WHEREAS OVER MUCH OF OKLAHOMA AND NORTH
TEXAS...TEMPERATURES CONTINUE TO HOVER IN THE MID/UPPER 60S TO
LOWER 70S. AS WE HEAD INTO THE DAYLIGHT HOURS...THIS FRONT WILL
WORK ITS WAY EAST AS A POTENT UPPER WAVE BEGINS TO LIFT ACROSS THE
CENTRAL/SOUTHERN PLAINS. AHEAD OF THE FRONT...A SHARPENING
DRYLINE WILL MIX EAST TO EAST OF I-35 BY MID TO LATE AFTERNOON.
THIS DRYLINE AND THE FRONT/DRYLINE INTERFACE MAY SERVE TO INITIATE
AN ISOLATED STORM OR TWO FROM HUGHES DOWN THROUGH BRYAN
COUNTIES...OR EAST OF A LINE FROM NEAR HOLDENVILLE...TO
PONTOTOC...TO DURANT. CHANCES FOR A STORM OR TWO WILL BE A BIT
BETTER TODAY THAN YESTERDAY...BUT MORE THAN LIKELY...STORMS WILL
DEVELOP IN THIS REGION AND SHIFT EAST RAPIDLY...SO THE SLIM CHANCE
AT SEVERE STORMS SHOULD END QUICKLY BY EARLY EVENING. THE OTHER
MAIN CONCERN TODAY WILL BE VERY HIGH TO EXTREME FIRE DANGER ACROSS
ALL OF SOUTHERN OKLAHOMA...PARTS OF CENTRAL OKLAHOMA...AND WESTERN
NORTH TEXAS. WITH BREEZY WEST WINDS...EXPECT TEMPERATURES TO CLIMB
INTO THE 80S AND LOW 90S. THIS COUPLED WITH FALLING DEWPOINTS
SHOULD YIELD RH VALUES WELL BELOW 20 PERCENT. IN
ADDITION...ADVISORY LEVEL WINDS OF 35 TO 45 MPH WILL LIKELY OCCUR
OVER EXTREME SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. NO
BURNING SHOULD BE DONE TODAY AS FIRE WILL SPREAD RAPIDLY. WINDS
WILL ALSO SHIFT FROM WEST TO NORTHWEST BY LATE AFTERNOON/EARLY
EVENING AS THE FRONT FINALLY MOVES THROUGH OKLAHOMA AND INTO THE
ARKLATEX REGION. SERIOUSLY...IF YOU HAD PLANS TO BURN ANYTHING
TODAY FROM I-40 SOUTHWARD...YOU SHOULD THINK AGAIN! THIS IS NOT
THE DAY FOR IT.
AS WE HEAD INTO TONIGHT...HIGH PRESSURE WILL BEGIN NUDGING INTO
NORTHWESTERN OKLAHOMA. THIS IS WHERE TEMPERATURES WILL BE
COLDEST...EXPECT SOME AREAS WILL SEE LOWS NEAR FREEZING. FARTHER
SOUTH...WINDS MAY REMAIN ELEVATED BEFORE PRESSURE GRADIENT
LOOSENS...KEEPING MIN TEMPS ABOVE FREEZING FOR CENTRAL AND
SOUTHERN OKLAHOMA.
HIGH PRESSURE WILL GLIDE OVER OKLAHOMA FRIDAY...WITH BELOW
AVERAGE TEMPERATURES AND DRY CONDITIONS. AS ANOTHER UPPER TROUGH
DEVELOPS LATE FRIDAY INTO SATURDAY AND MOVES EAST...CLOUD COVER
SHOULD BE ON THE RISE...ALONG WITH RAIN CHANCES. MUCH OF THE
WEEKEND WILL FEATURE CLOUDY AND COOL CONDITIONS...WITH TEMPS
MOSTLY IN THE 60S...AND ON AND OFF RAIN SHOWERS. A FEW
THUNDERSTORMS MAY ACCOMPANY THE SHOWERS...BUT INSTABILITY WILL BE
VERY POOR WITH THIS NEXT SYSTEM...SO SEVERE STORMS ARE OUT OF THE
QUESTION.
RAIN CHANCES SHOULD END BY THE MIDDLE OF NEXT WEEK...AS THE
TROUGH SHIFTS EAST...RESULTING IN NORTHWEST FLOW ACROSS THE
CENTRAL AND SOUTHERN PLAINS. THIS WOULD SUGGEST A DRY FORECAST FOR
THE REMAINDER OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 82 40 62 40 / 10 10 0 0
HOBART OK 80 37 65 39 / 0 0 0 0
WICHITA FALLS TX 87 42 68 43 / 0 0 0 0
GAGE OK 64 31 63 38 / 10 10 0 0
PONCA CITY OK 73 36 60 35 / 10 10 0 0
DURANT OK 84 45 66 43 / 40 40 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR OKZ021>042-044>047-050-051.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR OKZ033-034-036-037.
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR TXZ083>090.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR TXZ083>089.
&&
MBS/AUSTINHazardous weather outlook, Apr 3, 5:03 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 503 AM CDT THU APR 3 2014 OKZ004>048-050>052-TXZ083>090-041015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 503 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT .FIRE WEATHER... EXTREME WILDFIRE POTENTIAL EXISTS ACROSS WESTERN NORTH TEXAS AND MUCH OF THE SOUTHERN HALF OF OKLAHOMA TODAY...MAINLY BETWEEN 10 AM AND 10 PM...WEST OF A DRYLINE AND SOUTH OF A COLD FRONT. THE COMBINATION OF BREEZY TO WINDY CONDITIONS... WARM TO HOT TEMPERATURES...AND VERY DRY CONDITIONS WILL ENHANCE WILDFIRE CONCERNS TODAY. A RED FLAG WARNING IS IN EFFECT. .THUNDERSTORMS... A FEW SEVERE THUNDERSTORMS MAY DEVELOP ALONG A DRYLINE NEAR DURANT AND ATOKA TODAY...MAINLY BETWEEN 2 AND 8 PM. IF STORMS DEVELOP...LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH WOULD BE THE MAIN HAZARDS. CAPPING MAY BE TO STRONG FOR STORM DEVELOPMENT NEAR DURANT AND ATOKA. THE BETTER STORM POTENTIAL TODAY WILL BE IN FAR EASTERN OKLAHOMA INTO ARKANSAS. .STRONG WINDS... STRONG WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH SWITCHING TO THE NORTHWEST WILL OCCUR BETWEEN 1 AND 7 PM TODAY ACROSS WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA. THESE STRONG WINDS MAY CAUSE BLOWING DUST AND ENHANCE WILDFIRE DANGER IN THESE AREAS. A WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .THUNDERSTORMS... THUNDERSTORM CHANCES WILL RETURN TO THE AREA SATURDAY THROUGH SUNDAY EVENING...BUT STRONG OR SEVERE STORMS APPEAR UNLIKELY DURING THIS TIMEFRAME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/MA
In the hours before
Special weather statement, Apr 3, 7:18 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 AM CDT THU APR 3 2014
OKZ050>052-031300-
MARSHALL OK-BRYAN OK-LOVE OK-
718 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...WEST CENTRAL BRYAN AND
SOUTHEASTERN LOVE COUNTIES UNTIL 800 AM CDT...
AT 715 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MUENSTER TEXAS...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...MARIETTA...KINGSTON...OAKLAND...THACKERVILLE...WOODVILLE...
LEBANON...LAKE TEXOMA...WILLIS...CARTWRIGHT AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9721 3382 9739 3383 9718 3384 9717
3391 9719 3387 9728 3417 9669 3382 9652
3384 9662 3389 9659 3392 9666 3383 9672
3387 9680 3385 9686 3395 9691 3396 9699
3385 9701 3385 9709 3382 9705 3372 9711
TIME...MOT...LOC 1215Z 239DEG 49KT 3371 9733
AUSTINSpecial weather statement, Apr 3, 7:59 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 AM CDT THU APR 3 2014
OKZ051-052-031345-
MARSHALL OK-BRYAN OK-
759 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND WESTERN
BRYAN COUNTIES UNTIL 845 AM CDT...
AT 754 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WHITESBORO
TEXAS... MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...COLBERT...ACHILLE...SILO...KEMP...ARMSTRONG...
MEAD...HENDRIX...WOODVILLE...LAKE TEXOMA...UTICA...ALBANY...WILLIS...
CARTWRIGHT AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3378 9643 3377 9650 3382 9653 3384 9662
3389 9659 3392 9666 3383 9672 3382 9676
3387 9680 3387 9683 3385 9685 3386 9688
3416 9641 3385 9612 3374 9640
TIME...MOT...LOC 1254Z 231DEG 46KT 3366 9690
AUSTINSpecial weather statement, Apr 3, 9:00 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 AM CDT THU APR 3 2014
OKZ051-052-031445-
MARSHALL OK-BRYAN OK-
900 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND BRYAN
COUNTIES UNTIL 945 AM CDT...
AT 854 AM CDT...THE LEADING EDGE OF A STRONG STRONG THUNDERSTORM WAS
NEAR LAKE TEXOMA...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF
INCH DIAMETER...WIND GUSTS TO GUSTS TO 40 MPH... AND FREQUENT CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. A SEVERE STORM IN GRAYSON
COUNTY TEXAS WAS MOVING NORTHEAST AND MAY MOVE INTO BRYAN COUNTY BY
930 AM.
LAT...LON 3389 9594 3386 9594 3387 9600 3384 9601
3384 9615 3377 9617 3373 9639 3378 9643
3377 9650 3382 9653 3384 9662 3389 9659
3392 9666 3385 9670 3392 9684 3415 9636
3415 9595 3395 9594 3390 9587 3385 9585
TIME...MOT...LOC 1354Z 241DEG 30KT 3390 9663The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:39 AM CDT | Wind Advisory | OUN | Greer, Harmon, Jackson, Tillman | 15 hr |
| Apr 3, 7:18 AM CDT | Special Weather Statement | OUN | Marshall | 42 min |
| Apr 3, 7:59 AM CDT | Special Weather Statement | OUN | Bryan | 46 min |
| Apr 3, 9:00 AM CDT | Special Weather Statement | OUN | Bryan | 45 min |
| Apr 3, 4:49 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| Apr 3, 6:18 PM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | OUN | Coal | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.